# SDR YENA2025010300008

- Difficulty date: December 28, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 36,289 hours, 11,625 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774G010000
- Part serial: 677412153
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 35,037 hours, 7,177 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1462, SJU-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SJU) ' ENG BLEED 2 INOP; REMOVED AND REPLACED PRSOV IAW AMM 36-11-00. OPS TEST OK AT THIS TIME. A/C OK FOR SVC.'
